# SDR IPXA2025111395107

- Difficulty date: October 5, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 37,547 hours, 22,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N371088
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 48 CORRODED FUSELAGE SKIN BET. STA.1885.20 TO 1918.90 LH SIDE JUST ABOVE THE APU LH DOOR FWD HINGE AS MARKED (059-07).  ACCOMPLISHED REPAIR IN ACCORDANCE WITH EO-95725-REQ1 AND VT-SAA EA 757-5330-01-B0581 REV IR.  REVIEWED
